Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MeganLMor

Still Breaking Out On Last Month Of Accutane

Recommended Posts

Ok so there is about a week left until I'm finished my course on accutane after 6 months, on 60 mg. I'm still breaking out..about 5 - 10 pimples on my face constantly, and even though it's better than before, it is quite discouraging. Does it ever completely clear after you go off of it or did it just not really work? This was kinda my last option...not sure what to do..feeling pretty depressed. Has this happened to anybody else?

Share this post


Link to post
Share on other sites

this is what my derm told me- continue your mild cleanser and cut everything else out. Im serious- mine stopped after i quit using so much makeup and when i stopped using moisturizer! It took balls for me to walk around without makeup.. its been 10 months since ending my course and im so happy i gave up makeup because my skin has never felt or looked better! and i dont need it anyways. Also havnt used moisturizer since then. Just use my cerave hydrating cleanser. Also I was on an extended course of 7-8 months because of my continued breakouts but found it was caused by my products! Even on this powerful durg cosmetics and topical creams can stil cause breakouts.

Share this post


Link to post
Share on other sites

^not sure its good to not use moisturizer right after accutane...since its still in your system and dry your skin..

Share this post


Link to post
Share on other sites

Hello Megan unfortunately the acne will not stop all of a sudden when youre finished with your 6 month course especially since youre on the last month and still getting lesions.if anything it may slowly get worse until it reaches severity on par to how it was before starting accutane.this drugs' success rate is way overstated in literature and when it does work well there is still a decent it will return again.i mentioned several times before to others here with bad acne to do this to stop it in its trax- have dr. write a prescription for a cephalosporin antibiotic as in duricef 2x 500mg a day and most importantly take 400 mg of ibuprofen with each dose normally 2 200 mg pills directly with the antibiotic-preferrably not on an empty stomach.your acne will soon disappear then.works great even for the most severe cases until u develop resistance to antibiotic and you should immediately switch to another cephalosporin antibiotic. I did this for more than 10 years.good luck to you with everything

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×